# SDR IPXA2020050454884

- Difficulty date: April 4, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Part number: AKC75436
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE R/H UPPER LONGERON BEAM IS CRACKED AT THE FWD. END.REPAIRED TAIL CONE R/H UPPER LONGERON BEAM IAW UPS EO MD11-5350-66790-A. (MINOR)
